# SDR SWAA2022021054048

- Difficulty date: March 5, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 6,524 hours, 2,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 6L AT B.S. 400 HAS A FASTENER HOLE THAT IS DAMAGED NDT SHOWS CRACK INDICATION. / REPAIRED PER SRM 53-00-03-2R-3 FIG 203; CATEGORY B REPAIR. INSTALLED HI-LOKS IN PLACE OF RIVETS IN STRINGER WEB PER EA REPAIR-53EA-04857. (SA-M 326 ATTACHED A1164167)AMT 17605INSP 17588
